Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Got fever, nausea, abdominal pain and back pain after taking misoprostol. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, i am 32 . Had a misoprostol day before yesterday. Very mild cramping and little heavy bleeding and pregnancy symptoms almost gone by yesterday. Today afternoon got a mild fever (99 C) , nausea, feeling sick in stomach with mild pain and mild lower back pain. Is it normal or should i rush to my doc?
Posted Tue, 16 Apr 2013 in Medicines and Side Effects
Answered by Dr. Rhea Chanda 1 hour later
Misoprostol may cause some fever and nausea. But it hsould reduce in 24 hrs.
If your symptoms dont reduce you may need to take some medication. The bleeding should also be controlled withing a few days. Any sign of heavy bleeding for next few days, see your doctor.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor